Related articles 5
A Bipolar Fuzzy Extension of the MULTIMOORA Method

Order by:   
Select:   All  None    Download:  

Similar articles
   
Pub. online: 10 Mar 2021      Type: Research Article      Open accessOpen Access
Journal:  Informatica Volume 32, Issue 1 (2021), pp. 145–161
   Abstract
   
Pub. online: 1 Jan 2017      Type: Research Article      Open accessOpen Access
Journal:  Informatica Volume 28, Issue 1 (2017), pp. 181–192
   Abstract
   
Pub. online: 1 Jan 2016      Type: Research Article      Open accessOpen Access
Journal:  Informatica Volume 27, Issue 1 (2016), pp. 49–65
   Abstract
   
Pub. online: 1 Jan 2015      Type: Article      Open accessOpen Access
Journal:  Informatica Volume 26, Issue 2 (2015), pp. 259–282
   Abstract
   
Pub. online: 1 Jan 2011      Type: Research Article      Open accessOpen Access
Journal:  Informatica Volume 22, Issue 3 (2011), pp. 319–338
   Abstract